# SDR 9626509957

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  RESEATED FORWARD POWER SUPPLY, OPERATIONAL CHECK NORMAL.
